Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Test elements in excellent rings with an application to the uniform Artin-Rees property

Author: Ian M. Aberbach
Journal: Proc. Amer. Math. Soc. 118 (1993), 355-363
MSC: Primary 13A35; Secondary 13D25, 13F40
MathSciNet review: 1129869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Working in positive prime characteristic throughout, we show that excellent rings of dimension $ 2$ or smaller have completely stable test elements and use this to show that excellent domains of dimension $ 3$ have the uniform Artin-Rees property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A35, 13D25, 13F40

Retrieve articles in all journals with MSC: 13A35, 13D25, 13F40

Additional Information

PII: S 0002-9939(1993)1129869-9
Keywords: Tight closure, test elements, uniform Artin-Rees
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia